Welcome to AmericanCPR.com!

Image of Google+ icon signifying a link to Google+ page Image of Twitter icon signifying a link to Twitter page Image of YouTube icon signifying a link to YouTube page Image of Facebook icon signifying a link to Facebook page

Aspirin Tablets - 5 Grain - 250 Per Box - First Aid Only

More Views

Aspirin Tablets - 5 Grain - 250 Per Box - First Aid Only
$6.86
  • Buy 10 for $6.69 each and save 40%
  • Buy 25 for $6.17 each and save 44%
  • Buy 50 for $5.83 each and save 47%
  • Buy 100 for $5.15 each and save 54%
  • Buy 500 for $4.80 each and save 57%
Description

Details

Aspirin Tablets - 5 Grain - 125 2-Packs - 250 Per Dispenser Box

Comparable to Bayer Aspirin, our 5 grain aspirin tablets provide temporary relief of pain due to headache, neuralgia, toothache, menstrual pain, muscle aches and inflammation from either arthritis or other rheumatic diseases. Also helps bring down a fever related to cold and flu. Active ingredient: Aspirin, 325 mg.

Note: The above is the Manufacturer description, however, we think it is helpful to advise that these are packaged as 125 two-packs, this is the industry standard description & packaging as the recommended dosage is 2 tablets, so they are packaged in convenient single dose packs (125 x 2 = 250 tablets).

Additional Information

Additional Information

Discontinued No
Manufacturer Acme United Corporation
Brand First Aid Only
SKU I411
MPN 54034
UPC Code 092265094115
Comparable / Alternate SKUs I411, I-411, 1403, 2121, 54034
Actual Weight (lbs) .38
Length (inches) 4.5
Height (inches) 5.25
Width / Depth (inches) 3.25
Case Length (inches) 13
Case Width (inches) 9.5
Case Quantity 12
Case Weight (lbs) 5.2
HAZMAT No
Product Condition New

Aspirin Tablets - 5 Grain - 250 Per Box - First Aid Only.

SKU:I411

  • Price:$6.86

There are no product questions yet.

Ask Your Question

  • Reload captcha

* Required Fields